# SDR ABXA20140714249

- Difficulty date: July 14, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND RT WING TE STATION 273.  CORROSION WAS REMOVED & AREA WAS REPAIRED ON REA B657-61093MR STEPS 21 - 25.  CORRODED L2, PN 112T3101-6, SN NA, PART NAME WING SKIN, FS & BS LOC ON ACFT WS 273, RT WING TE SKIN LOWER SURFACE.  ACFT WAS GNDED.
